# SDR 03033662

- Difficulty date: February 2, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N662BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7526
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 47269801
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: F, O

## Discrepancy

On landing touchdown, the crew noted a R/H engine fire indication and bell.  The engine was shut down with the fire handle and the #2 fire extinguisher was discharged.  Maintenance personnel removed and replaced the R/H engine fire detection circuit card.  An operational check was satisfactory, the engine fire extinguisher was replaced and the aircraft was returned to service.
